# SDR VNAA202404170001

- Difficulty date: April 6, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: CC67017120171001
- Condition: Gouged
- Location: Lt Wing Te
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO LH WING TRAILING EDGE MACHINED FITTINGS AT WS199.40, WS202.67 AND WS231.23) CAUSED BY INCORRECT HARDWARE ORIENTATION. DAMAGE CLASSIFIED AND REPAIRED IAW MHIRJ REO 690-57-51-332 REV --.
